Alert archive / Tennessee / Flash Flood Warnings in 2006

Flash Flood Warning 6, NWS Memphis, TN

April 21, 2006Henderson County, Madison County, Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 21, 2006, 2:55 AM CDT for Henderson County, Madison County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2006, 2:55 AM CDT (07:55 UTC)
Expired
Apr 21, 2006, 5:00 AM CDT
In force
2 hr
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 122 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
512 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1181 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 210755
FFWMEG
TNC077-113-211000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
255 AM CDT FRI APR 21 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE
  MADISON COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 500 AM CDT

* AT 249 AM CDT...TRAINED WEATHER SPOTTERS REPORTED VERY HEAVY RAIN
  OVER THE WARNED AREA. OVER THE PAST 3 HOURS TRAINED WEATHER        
  SPOTTERS REPORTED THAT UP TO 4 INCHES OF RAINFALL HAS FALLEN       
  ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SARDIS...
  REAGAN...MERCER...LEXINGTON...JACKSON...DARDEN...BLUE GOOSE...BEMIS
  AND BARGERTON.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3576 8818 3543 8823 3541 8836 3549 8836
      3551 8849 3560 8859 3547 8869 3544 8883
      3544 8908 3569 8907

$$
2 follow-up statements
000 
WGUS74 KMEG 210843
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
343 AM CDT FRI APR 21 2006

TNC077-113-211000-
HENDERSON TN-MADISON TN-
343 AM CDT FRI APR 21 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
MADISON AND HENDERSON COUNTIES...

AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER RADAR
ESTIMATES THAT 1 TO 2 INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEXINGTON...
DARDEN AND BEMIS.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3573 8820 3543 8823 3541 8836 3549 8836
      3551 8849 3560 8859 3547 8869 3544 8883
      3544 8908 3553 8907

$$
000 
WGUS74 KMEG 210956
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
457 AM CDT FRI APR 21 2006

TNC077-113-211007-
HENDERSON TN-MADISON TN-
457 AM CDT FRI APR 21 2006

...THE FLASH FLOOD WARNING FOR MADISON AND HENDERSON COUNTIES EXPIRES
AT 500 AM CDT...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE.

LAT...LON 3573 8820 3543 8823 3541 8836 3549 8836
      3551 8849 3560 8859 3547 8869 3544 8883
      3544 8908 3553 8907

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 21, 2:40 AM CDT, 15 minutes earlier.

Area forecast discussion, Apr 21, 2:40 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CDT FRI APR 21 2006

.DISCUSSION...
SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER
IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND
OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER
SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH
DEWPOINTS IN THE 60 TO 65 RANGE.
&&

.SHORT TERM (THROUGH SUNDAY)...
STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH
TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS
MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS.
CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING
ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO
DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER
WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO
JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE.

SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE
EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF
THE AREA...PROBABLY BEFORE MIDNIGHT.

GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE
WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES
SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE
EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE
TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR
SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS.

NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS
AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE
BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE
SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5
TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER
ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY
LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY.
&&

.LONG TERM (MONDAY AND BEYOND)...
WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE
ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING
DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT
FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR
CHANGES IN EXTENDED AT THIS TIME.
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  54  80  61 /  90  30   0  10
MKL  72  52  77  56 /  90  40   0  10
JBR  70  51  79  58 /  80  20  10  10
TUP  77  55  78  57 /  80  60   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

WAGNER
Hazardous weather outlook, Apr 20, 10:15 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 PM CDT THU APR 20 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-212300-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1015 PM CDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
MID-SOUTH TONIGHT. SOME THUNDERSTORMS COULD BE SEVERE ALONG AND
SOUTH OF A HARRISBURG ARKANSAS TO DYERSBURG TENNESSEE TO PARIS
TENNESSEE LINE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH ON FRIDAY.
AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL
POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING
WINDS AGAIN THE PRIMARY THREAT.

ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY
EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN
BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS
TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER WILL BE POSSIBLE
TONIGHT AND AGAIN ON FRIDAY ALONG AND SOUTH OF INTERSTATE 40.

SJM

In the hours before

Local storm report, Apr 20, 11:50 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1150 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

&&

DSV
Local storm report, Apr 21, 12:39 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 12:44 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 12:51 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 1:10 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 1:30 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:20 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood40 min
Apr 20, 9:58 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Apr 20, 10:41 PM CDTSevere Thunderstorm WarningMEGChester49 min
Apr 20, 11:05 PM CDTSevere Thunderstorm WarningMEGHardeman40 min
Apr 20, 11:18 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy42 min
Apr 20, 11:31 PM CDTSevere Thunderstorm WarningMEGChester, Henderson44 min
Apr 20, 11:38 PM CDTSevere Thunderstorm WarningMEGFayette37 min
Apr 20, 11:43 PM CDTSevere Thunderstorm WarningMEGHardeman32 min
Apr 20, 11:58 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy47 min
Apr 21, 12:14 AM CDTSevere Thunderstorm WarningMEGDecatur, Henderson31 min
Apr 21, 12:44 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy46 min
Apr 21, 12:50 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman25 min
Apr 21, 1:13 AM CDTSevere Thunderstorm WarningMEGDecatur24 min
Apr 21, 1:52 AM CDTSevere Thunderstorm WarningMEGChester, Hardin, Henderson, McNairy23 min
Apr 21, 2:15 AM CDTSevere Thunderstorm WarningMEGHardin30 min
Apr 21, 2:43 AM CDTFlash Flood WarningMEGChester, Hardeman, Hardin, McNairy2 hr
Apr 21, 3:21 AM CDTSevere Thunderstorm WarningMEGShelby39 min
Apr 21, 3:27 AM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 21, 5:56 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 2 more2 hr

Nearby

Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.